# SDR 95ZZZX2750

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 2210 · Autopilot System
- Part: Rotary Actuator
- Part number: 67A338
- Condition: Malfunction
- Location: Autoflt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR CLUTCH RELEASE WHEN PRESSURE APPLIED WITHOUT HITTING 'FORCE TRIM RELEASE' BUTTON.  REMOVED AND REPLACED.
